MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-E ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6887900
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suction device on the anesthesia system had a broken on/off switch.There was no patient harm reported.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.Our field service engineer investigated the system on site.The on/off switch on the suction unit was replaced.The replaced part was kept and discarded by the customer which prevented a further investigation of the part.There is no additional information such as in what way the switch broke or the circumstances during the event.The suction module is mechanical/pneumatic device and has no ability to generate logs.The suction unit is used to extract body fluids from the stomach and airways.The suction pressure is regulated by means of the on/off switch and the vacuum regulator.If the switch breaks in a way that it results in the inability to turn on the suction function, it can lead to stop of suction function.According to the user's manual, prior to use, to ensure correct system functionality, optimal performance and patient safety, a system checkout procedure must be performed as follows: once a day, or before connecting the first patient within a running 24 hour period.The system functionality procedure includes a check for adequate suction pressure in the suction unit.Our conclusion is that the reported failure was caused by a broken on/off switch.The initially reported h4 manufacture date was incorrect.Therefore, the h4 manufacture date has been updated from 2021-11-11 to 2021-11-10.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-E ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24127792
Report Number8010042-2026-0000059
Device Sequence Number10400598
Product Code BSZ
UDI-Device Identifier07325710010457
UDI-Public(01)07325710010457(11)211110
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6887900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown